# SDR AALA202203153428

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 85,341 hours, 10,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR TO CABIN CREW REST VERY DIFFICULT TO LOCK AND UNLOCK. TIGHTENED FLOOR STRIKER PLATE AND LUBRICATED LOCKING MECHANISM PER AMM 25-29-01.
